Branching equations and Newton diagram
Doklady Akademii Nauk, Tome 131 (1960) no. 5, pp. 1032-1035
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1960_131_5_a11,
author = {V. A. Trenogin},
title = {Branching equations and {Newton} diagram},
journal = {Doklady Akademii Nauk},
pages = {1032--1035},
year = {1960},
volume = {131},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a11/}
}
V. A. Trenogin. Branching equations and Newton diagram. Doklady Akademii Nauk, Tome 131 (1960) no. 5, pp. 1032-1035. http://geodesic.mathdoc.fr/item/DAN_1960_131_5_a11/